# SDR SWAA2021072682402

- Difficulty date: June 10, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 490 AND BS 500A STRINGER 26 R AT FWD CARGO COMPARTMENT ; 2021-269756 / [01] TOOL USED CALIPER P/N:700-113-10; S/N:0033170; DUE DATE:30JUL21; [02] REMOVED AND REPLACED WEB-INTERCOSTAL LOCATED BTW BS490 AND BS500A STR 26R AT FWD CARGO COMPARTMENT IAW B7D7-700 SRM 51-40-02 AND DWG 143A0080 SHEET 19 REV -; [03] REMOVED AND REPLACED WEB-INTERCOSTAL LOCATED BTW BS490 AND BS500A STR 26R AT FWD CARGO COMPARTMENT IAW B7D7-700 SRM 51-40-02 AND DWG 143A0080 SHEET 19 REV - RII
